Kočenje motociklom

Žugec, Petar (2012) Kočenje motociklom. Matematičko-fizički list, 249 (1). pp. 6-12. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (276kB) | Preview

Abstract

Item Type: Article
Date: 2012
Subjects: NATURAL SCIENCES > Physics
Additional Information: Godina LXIII
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 21 Apr 2016 11:56
Last Modified: 21 Apr 2016 15:09
URI: http://digre.pmf.unizg.hr/id/eprint/4770

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata